# SDR DALA2021122107916

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 52,071 hours, 26,594 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TO BODDY FWD ON FRAME 33 LBL70 ANGLE CRACKED. DOT 39-001. COMPLIED WITH ER/A 596136-14 REV ORGINAL TO FABRICATE NEW PART, REMOVED CRACKED ANGLE AT FRAME 33 LBL 70 AT BELLY FAIRING LH SIDE, INSTALLED NEW ANGLE FABRIATED PER ER/A 596196-14 REV ORGINAL IAW A320 SRM 51-42-11. (LP# 2055705)
